Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 985782, 8 pages
http://dx.doi.org/10.1155/2014/985782
Research Article

Some Remarks on the Mathieu Series

Landesbank Baden-Württemberg (LBBW), Am Hauptbahnhof 2, 70173 Stuttgart, Germany

Received 11 December 2013; Accepted 29 January 2014; Published 13 March 2014

Academic Editors: G. Fikioris and C.-H. Lien

Copyright © 2014 Robert Frontczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berg, “Über eine Abschätzung von Mathieu,” Mathematische Nachrichten, vol. 7, pp. 257–259, 1952 (German). View at Google Scholar · View at MathSciNet
  2. E. Makai, “On the inequality of Mathieu,” Publicationes Mathematicae Debrecen, vol. 5, pp. 204–205, 1957. View at Google Scholar · View at MathSciNet
  3. H. Alzer, J. L. Brenner, and O. G. Ruehr, “On Mathieu's inequality,” Journal of Mathematical Analysis and Applications, vol. 218, no. 2, pp. 607–610, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Qi, C.-P. Chen, and B.-N. Guo, “Notes on double inequalities of Mathieu's series,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 2547–2554, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Hoorfar and F. Qi, “Some new bounds for Mathieu's series,” Abstract and Applied Analysis, vol. 2007, Article ID 94854, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Á. Elbert, “Asymptotic expansion and continued fraction for Mathieu's series,” Periodica Mathematica Hungarica, vol. 13, no. 1, pp. 1–8, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. C. Russell, “A note on Mathieu's inequality,” Aequationes Mathematicae, vol. 36, no. 2-3, pp. 294–302, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. Cerone and C. T. Lenard, “On integral forms of generalised Mathieu series,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 5, 2003. View at Google Scholar · View at MathSciNet
  9. H. M. Srivastava and Ž. Tomovski, “Some problems and solutions involving Mathieu's series and its generalizations,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 2, 2004. View at Google Scholar · View at MathSciNet
  10. T. K. Pogány and Ž. Tomovski, “On multiple generalized Mathieu series,” Integral Transforms and Special Functions, vol. 17, no. 4, pp. 285–293, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. K. Pogány, H. M. Srivastava, and Ž. Tomovski, “Some families of Mathieu 𝐚-series and alternating Mathieu 𝐚-series,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 69–108, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. K. Pogány and Ž. Tomovski, “Bounds improvement for alternating Mathieu type series,” Journal of Mathematical Inequalities, vol. 4, no. 3, pp. 315–324, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. V. Milovanović and T. K. Pogány, “New integral forms of generalized Mathieu series and related applications,” Applicable Analysis and Discrete Mathematics, vol. 7, no. 1, pp. 180–192, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Elsevier Academic Press, Amsterdam, The Netherlands, 7th edition, 2007. View at MathSciNet